RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 7, Pages 1211–1216 (Mi de8423)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods

On the nonlinear spectral problem in the superelement method

S. V. Kartyshov, L. F. Yukhno, S. V. Basova, D. G. Pleshkov

Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (865 kB)

English version:
Differential Equations, 1994, 30:7, 1121–1125

Bibliographic databases:
UDC: 519.61
Received: 01.03.1994

Citation: S. V. Kartyshov, L. F. Yukhno, S. V. Basova, D. G. Pleshkov, “On the nonlinear spectral problem in the superelement method”, Differ. Uravn., 30:7 (1994), 1211–1216; Differ. Equ., 30:7 (1994), 1121–1125

Citation in format AMSBIB
\Bibitem{KarYukBas94}
\by S.~V.~Kartyshov, L.~F.~Yukhno, S.~V.~Basova, D.~G.~Pleshkov
\paper On the nonlinear spectral problem in the superelement method
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 7
\pages 1211--1216
\mathnet{http://mi.mathnet.ru/de8423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1333996}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 7
\pages 1121--1125


Linking options:
  • http://mi.mathnet.ru/eng/de8423
  • http://mi.mathnet.ru/eng/de/v30/i7/p1211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, L. F. Yukhno, “A method for finding the smallest eigenvalue of a nonlinear selfadjoint spectral problem”, Comput. Math. Math. Phys., 38:7 (1998), 1046–1056  mathnet  mathscinet  zmath
    2. A. A. Abramov, L. F. Yukhno, “On the completeness of the set of eigenvectors of a nonlinear selfadjoint eigenvalue problem”, Comput. Math. Math. Phys., 40:4 (2000), 478–479  mathnet  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020